Electronic Communications in Probability

Existence and uniqueness of solution to scalar BSDEs with $L\exp (\mu \sqrt{2\log (1+L)} )$-integrable terminal values: the critical case

Shengjun Fan and Ying Hu

Full-text: Open access

Abstract

In [8], the existence of the solution is proved for a scalar linearly growingbackward stochastic differential equation (BSDE) when the terminal value is$L\exp (\mu \sqrt{2\log (1+L)} )$-integrable for a positive parameter $\mu >\mu _{0}$ with a critical value $\mu _{0}$, and a counterexample is provided to show that the preceding integrability for $\mu <\mu _{0}$ is not sufficient to guarantee the existence of the solution. Afterwards, the uniqueness result (with $\mu >\mu _{0}$) is also given in [3] for the preceding BSDE under the uniformly Lipschitz condition of the generator. In this note, we prove that these two results still hold for the critical case: $\mu =\mu _{0}$.

Article information

Source
Electron. Commun. Probab., Volume 24 (2019), paper no. 49, 10 pp.

Dates
Received: 4 April 2019
Accepted: 2 July 2019
First available in Project Euclid: 12 September 2019

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1568253711

Digital Object Identifier
doi:10.1214/19-ECP254

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
backward stochastic differential equation $L\exp (\mu \sqrt{2\log (1+L)} )$-integrability existence and uniqueness critical case

Rights
Creative Commons Attribution 4.0 International License.

Citation

Fan, Shengjun; Hu, Ying. Existence and uniqueness of solution to scalar BSDEs with $L\exp (\mu \sqrt{2\log (1+L)} )$-integrable terminal values: the critical case. Electron. Commun. Probab. 24 (2019), paper no. 49, 10 pp. doi:10.1214/19-ECP254. https://projecteuclid.org/euclid.ecp/1568253711


Export citation

References

  • [1] Philippe Briand, Bernard Delyon, Ying Hu, Etienne Pardoux, and L. Stoica, $L^{p}$ solutions of backward stochastic differential equations, Stochastic Process. Appl. 108 (2003), no. 1, 109–129.
  • [2] Philippe Briand and Ying Hu, BSDE with quadratic growth and unbounded terminal value, Probab. Theory Related Fields 136 (2006), no. 4, 604–618.
  • [3] Rainer Buckdahn, Ying Hu, and Shanjian Tang, Existence of solution to scalar BSDEs with ${L}\exp \left (\mu \sqrt{2\log (1+L)} \right )$-integrable terminal values, Electron. Commun. Probab. 23 (2018), Paper No. 59, 8pp.
  • [4] Freddy Delbaen, Ying Hu, and Adrien Richou, On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions, Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), 559–574.
  • [5] Nicole El Karoui, Shige Peng, and Marie Claire Quenez, Backward stochastic differential equations in finance, Math. Finance 7 (1997), no. 1, 1–71.
  • [6] Shengjun Fan, Bounded solutions, ${L}^{p}\ (p>1)$ solutions and ${L}^{1}$ solutions for one-dimensional BSDEs under general assumptions, Stochastic Process. Appl. 126 (2016), 1511–1552.
  • [7] Shengjun Fan and Long Jiang, ${L}^{p}$ $(p>1)$ solutions for one-dimensional BSDEs with linear-growth generators, Journal of Applied Mathematics and Computing 38 (2012), no. 1–2, 295–304.
  • [8] Ying Hu and Shanjian Tang, Existence of solution to scalar BSDEs with ${L}\exp \sqrt{{2\over \lambda }\log (1+L)} $-integrable terminal values, Electron. Commun. Probab. 23 (2018), Paper No. 27, 11pp.
  • [9] Jean-Pierre Lepeltier and Jaime San Martin, Backward stochastic differential equations with continuous coefficient, Statist. Probab. Lett. 32 (1997), no. 4, 425–430.
  • [10] Etienne Pardoux and Shige Peng, Adapted solution of a backward stochastic differential equation, Syst. Control Lett. 14 (1990), no. 1, 55–61.
  • [11] Shanjian Tang, Dual representation as stochastic differential games of backward stochastic differential equations and dynamic evaluations, C. R. Math. Acad. Sci. Paris 342 (2006), 773–778.